# SDR SWAA2018111926870

- Difficulty date: November 9, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,133 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 233A5311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LAV CLOSE OUT STRUCTURE ANGLE BRACKET CRACKED AT BS 869, LBL 10.  R&R BRACKET PER SRM.
